# SDR AALA202405061716

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 19,433 hours, 4,983 cycles
- System (JASC): 2565 · Escape Slide
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Gouged
- Location: Slide Enclosure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR SLIDE ENCLOSURE DOOR / ACCESS PANEL IS GOUGED BEYOND LIMITS. MAINTENANCE REPLACED THE SLIDE ASSEMBLY PER AMM 25-62-47.
